U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

rid of a yeast infection. it's fluconazole (150 mg). is there "dizziness" in the side effects?

1 doctor answer6 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
Not common.: Fluconazole is one of the most benign anti-fungals and dizziness would be expectionally uncommon.
Dr. David Rosenfeld
Pain Management 27 years experience
This would be an unusual side effect
May 12, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.